MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a lynx blue system device was used during a retropubic mid-urethral sling procedure performed on (b)(6) 2018, for the treatment of stress urinary incontinence.On (b)(6) 2019, the patient was diagnosed with sling mesh exposure.A surgical procedure was performed in which after, the mesh was visualized, it was grasped, and the epithelium dissected away from the elements of the pubovesicocervical fascial bilaterally.The sling was then trimmed, and it was confirmed that there were no further patient complications.On (b)(6) 2023, the patient presented recurring urinary incontinence.A surgical procedure to implant a new sling device was planned; however, when cystourethroscopy was performed it was noticed that a remnant piece of the original mesh was extruding into the urethra.The new implant was then aborted, and the previous sling was able to be fully removed with no further patient complications.
 
Additional Manufacturer Narrative
Block b3: the exact event onset date is unknown.The provided event date of january 2, 2019, was chosen as the best estimate based on the date when the mesh was first exposed.Block h6: imdrf patient code e2006 captures the reportable event of sling mesh exposure.Imdrf impact code f1901 captures the reportable event of urethorlysis.Imdrf impact code f19 captures the reportable event of surgical intervention.Imdrf impact code f06 captures the reportable event of the implant of the new sling being cancelled due to the erosion seen with the original mesh.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19041142
Report Number2124215-2024-19150
Device Sequence Number12898676
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public08714729961932
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2021
Device Model NumberM0068503010
Device Catalogue Number73193
Device Lot Number0022239382
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale